# SDR DALA2020122104174

- Difficulty date: December 8, 2020
- Submitted: December 21, 2020
- Operation: Air carrier
- Aircraft: N588NW
- Make and model: Boeing 757351
- Aircraft serial: 32988
- Aircraft time: 62,239 hours, 20,175 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Leaking
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DECLARED AN EMERGENCY INTO ATL VIA ACARS DUE TO THE LEFT HYDRAULIC QUANTITY DROPPING DOWN TO .42 ON FINAL APPROACH.  HYDRAULIC PRESSURE REMAINED GOOD.  THE AIRCRAFT LANDED SAFELY.  MAINTENANCE REPLACED THE LEFT MAIN GEAR ACTUATOR PER B757 AMM 32-32, BECAUSE THE ACTUATOR O-RINGS "BLEW OUT".  NEW STRUT WAS SERVICED AND LEAK CHECKED AND THE AIRCRAFT RETURNED TO SERVICE.
